RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2000, Volume 12, Issue 4, Pages 3–24 (Mi dm353)  

This article is cited in 3 scientific papers (total in 3 papers)

The parameters of recursive MDS-codes

S. González, E. Couselo, V. Markov, A. Nechaev


Abstract: A full $m$-recursive code of length $n>m$ over an alphabet of $q\geq 2$ elements is the set of all segments of length $n$ of the recurring sequences that satisfy some fixed recursivity law $f(x_1,…,x_m)$. We investigate the conditions under which there exist such codes with distance $n-m+1$ (recursive MDS-codes). Let $\nu^r(m,q)$ be the maximum of the numbers $n$ for which a full $m$-recursive code exists. In our previous paper, it was noted that the condition $\nu^r(m,q)\geq n$ means that there exists an $m$-quasigroup $f$, which together with its $n-m-1$ sequential recursive derivatives forms an orthogonal system of $m$-quasigroups (of Latin squares for $m=2$). It was proved that $\nu^r(m,q)\geq 4$ for all values $q\in\mathbf N$ except possibly six of them. Here we strengthen this estimate for a series of values $q<100$ and give some lower bounds for $\nu^r(m,q)$ for $m>2$. In particular, we prove that $\nu^r(m, q) \ge q+1$ for all primary $q$ and $m=1,…,q$ and $\nu^r(2^t-1,2^t)=2^t+2$ for $t = 2,3,4$. Moreover, we prove that there exists a linear recursive $[6,3,4]$-MDS-code over the group $Z_2\oplus Z_2$, but there is no such code over the field $F_4$.

DOI: https://doi.org/10.4213/dm353

Full text: PDF file (1877 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2000, 10:5, 433–453

Bibliographic databases:

UDC: 519.7
Received: 26.06.2000

Citation: S. González, E. Couselo, V. Markov, A. Nechaev, “The parameters of recursive MDS-codes”, Diskr. Mat., 12:4 (2000), 3–24; Discrete Math. Appl., 10:5 (2000), 433–453

Citation in format AMSBIB
\Bibitem{GonCouMar00}
\by S.~Gonz\'alez, E.~Couselo, V.~Markov, A.~Nechaev
\paper The parameters of recursive MDS-codes
\jour Diskr. Mat.
\yr 2000
\vol 12
\issue 4
\pages 3--24
\mathnet{http://mi.mathnet.ru/dm353}
\crossref{https://doi.org/10.4213/dm353}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1826175}
\zmath{https://zbmath.org/?q=an:1020.94020}
\transl
\jour Discrete Math. Appl.
\yr 2000
\vol 10
\issue 5
\pages 433--453


Linking options:
  • http://mi.mathnet.ru/eng/dm353
  • https://doi.org/10.4213/dm353
  • http://mi.mathnet.ru/eng/dm/v12/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Markov, A. A. Nechaev, S. Skazhenik, E. O. Tveritinov, “Pseudogeometries with clusters and an example of a recursive $[4,2,3]_{42}$-code”, J. Math. Sci., 163:5 (2009), 563–571  mathnet  crossref  mathscinet
    2. O. A. Kozlitin, “Veroyatnostnye lineinye sootnosheniya v dvoichnykh rekurrentnykh posledovatelnostyakh”, Matem. vopr. kriptogr., 8:3 (2017), 57–84  mathnet  crossref  mathscinet  elib
    3. M. I. Rozhkov, S. S. Malakhov, “Experimental methods for constructing MDS matrices of a special form”, J. Appl. Industr. Math., 13:2 (2019), 302–309  mathnet  crossref  crossref
  • Дискретная математика
    Number of views:
    This page:641
    Full text:287
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020